# SDR CA110118002

- Difficulty date: January 17, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 56,657 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Condition: Failed
- Location: Steering Unit
- Part time: 37,464 hours
- Component: Steering Unit
- Component part number: C202163392E3
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH THE CREW RECEIVED A NOSE WHEEL STEERING FAIL MESSAGE AND CONDUCTED A GO AROUND.   REPLACED BSCU IAW AMM 32-42-34-001 SYS TEST CARRIED -OUT SERV.
